Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 348, Number 9

All articles in this issue are freely accessible.

Krull-Schmidt theorems in dimension 1
Lawrence S. Levy and Charles J. Odenthal.
Trans. Amer. Math. Soc. 348 (1996), 3391-3455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1351492
Package deal theorems and splitting orders in dimension 1
Lawrence S. Levy and Charles J. Odenthal.
Trans. Amer. Math. Soc. 348 (1996), 3457-3503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1351493
Drinfel´d algebra deformations, homotopy comodules and the associahedra
Martin Markl and Steve Shnider.
Trans. Amer. Math. Soc. 348 (1996), 3505-3547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1321583
Homology and some homotopy decompositions for the James filtration on spheres
Paul Selick.
Trans. Amer. Math. Soc. 348 (1996), 3549-3572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348157
Constructing product fibrations by means of a generalization of a theorem of Ganea
Paul Selick.
Trans. Amer. Math. Soc. 348 (1996), 3573-3589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1329539
Combinatorial $B_{n}$-analogues of Schubert polynomials
Sergey Fomin and Anatol N. Kirillov.
Trans. Amer. Math. Soc. 348 (1996), 3591-3620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340174
Continuous-trace groupoid $C^{*}$-algebras. III
Paul S. Muhly, Jean N. Renault and Dana P. Williams.
Trans. Amer. Math. Soc. 348 (1996), 3621-3641
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348867
Exact controllability and stabilizability of the Korteweg-de Vries equation
David L. Russell and Bing-Yu Zhang.
Trans. Amer. Math. Soc. 348 (1996), 3643-3672
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1360229
Optimal natural dualities. II: General theory
B. A. Davey and H. A. Priestley.
Trans. Amer. Math. Soc. 348 (1996), 3673-3711
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348858
Minimal isometric immersions of inhomogeneous spherical space forms into spheres— a necessary condition for existence
Christine M. Escher.
Trans. Amer. Math. Soc. 348 (1996), 3713-3732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370639
On representations of affine Kac-Moody groups and related loop groups
Yu Chen.
Trans. Amer. Math. Soc. 348 (1996), 3733-3743
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1361638
Maximal subgroups in finite and profinite groups
Alexandre V. Borovik, Laszlo Pyber and Aner Shalev.
Trans. Amer. Math. Soc. 348 (1996), 3745-3761
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1360222
Seifert manifolds with fiber spherical space forms
Jong Bum Lee, Kyung Bai Lee and Frank Raymond.
Trans. Amer. Math. Soc. 348 (1996), 3763-3798
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348866
Rook theory, compositions, and zeta functions
James Haglund.
Trans. Amer. Math. Soc. 348 (1996), 3799-3825
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1357880
On the ordering of $n$-modal cycles
Chris Bernhardt.
Trans. Amer. Math. Soc. 348 (1996), 3827-3834
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1360221